Volume 14, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
The sutured Floer homology polytope

András Juhász

Geometry & Topology 14 (2010) 1303–1354
Bibliography
1 D Cooper, D D Long, Virtually Haken Dehn-filling, J. Differential Geom. 52 (1999) 173 MR1743462
2 Y M Eliashberg, W P Thurston, Confoliations, Univ. Lecture Ser. 13, Amer. Math. Soc. (1998) MR1483314
3 S Friedl, A Juhász, J Rasmussen, The decategorification of sutured Floer homology arXiv:0903.5287
4 D Gabai, Foliations and the topology of $3$–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
5 D Gabai, Foliations and genera of links, Topology 23 (1984) 381 MR780731
6 D Gabai, Detecting fibred links in $S^3$, Comment. Math. Helv. 61 (1986) 519 MR870705
7 D Gabai, Foliations and the topology of $3$–manifolds. II, J. Differential Geom. 26 (1987) 461 MR910017
8 D Gabai, Foliations and the topology of $3$–manifolds. III, J. Differential Geom. 26 (1987) 479 MR910018
9 P Ghiggini, Knot Floer homology detects genus-one fibred knots, Amer. J. Math. 130 (2008) 1151 MR2450204
10 M Hedden, A Juhász, S Sarkar, On sutured Floer homology and the equivalence of Seifert surfaces arXiv:0811.0178
11 K Honda, W H Kazez, G Matić, Convex decomposition theory, Int. Math. Res. Not. (2002) 55 MR1874319
12 W H Jaco, P B Shalen, Seifert fibered spaces in $3$–manifolds, Mem. Amer. Math. Soc. 21 (1979) MR539411
13 A Juhász, Holomorphic discs and sutured manifolds, Algebr. Geom. Topol. 6 (2006) 1429 MR2253454
14 A Juhász, Floer homology and surface decompositions, Geom. Topol. 12 (2008) 299 MR2390347
15 Y Ni, Knot Floer homology detects fibred knots, Invent. Math. 170 (2007) 577 MR2357503
16 Y Ni, Erratum: Knot Floer homology detects fibred knots \rm\codarefhttp://www.ams.org/mathscinet-getitem?mr=2357503[MR2357503], Invent. Math. 177 (2009) 235 MR2507641
17 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
18 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
19 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
20 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
21 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
22 P Ozsváth, Z Szabó, Link Floer homology and the Thurston norm, J. Amer. Math. Soc. 21 (2008) 671 MR2393424
23 J A Rasmussen, Floer homology and knot complements, PhD Thesis, Harvard University, ProQuest LLC, Ann Arbor, MI (2003) MR2619970
24 M Scharlemann, Sutured manifolds and generalized Thurston norms, J. Differential Geom. 29 (1989) 557 MR992331
25 W P Thurston, A norm for the homology of $3$–manifolds, Mem. Amer. Math. Soc. 59 (1986) 99 MR823443